Bulletin of the American Mathematical Society

A correction

Einar Hille

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 9 (1922), 462.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183485276

Citation

Hille, Einar. A correction. Bull. Amer. Math. Soc. 28 (1922), no. 9, 462. https://projecteuclid.org/euclid.bams/1183485276


Export citation

See also

  • Original: Einar Hille. Convex distribution of the zeros of Sturm-Liouville functions. Bull. Amer. Math. Soc., Volume 28, Number 5 (1922), 261--265.